MURAL - Maynooth University Research Archive Library



    Items where Author is "O'Farrell, Anthony G."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Number of items: 37.

    Article

    Nickou, Azadeh and O'Farrell, Anthony G. (2014) Banach Algebras of Vector-Valued Functions. Glasgow Mathematical Journal, 56. pp. 419-426. ISSN 0017-0895

    O'Farrell, Anthony G. (2014) Boundary Smoothness of Analytic Functions. Analysis and Mathematical Physics, 4 (1-2). pp. 131-144. ISSN 1664-2368

    O'Farrell, Anthony G. and Zaitsev, Dmitri (2014) Factoring Formal Maps into Reversible or Involutive Factors. Journal of Algebra, 399. pp. 657-674. ISSN 0021-8693

    O'Farrell, Anthony G. and Roginskaya, Maria (2011) Conjugacy of Real Diffeomorphisms. A Survey. St. Petersburg Journal of Mathematics, 22 (1). pp. 1-40. ISSN 1061-0022

    Le Roux, Frederic and O'Farrell, Anthony G. and Roginskaya, Maria and Short, Ian (2011) Flowability of Plane Homeomorphisms. Annales de l'Institut Fourier . pp. 1-20. ISSN 1777-5310 (Submitted)

    Gorkin, Pamela and O'Farrell, Anthony G. (2011) Pervasive Algebras and Maximal Subalgebras. Studia Mathematica (206). pp. 1-24. ISSN 0039-3223

    O'Farrell, Anthony G. and Roginskaya, Maria (2009) Reducing Conjugacy in the full diffeomorphism group of R to conjugacy in the subgroup of orientation-preserving maps. Journal of Mathematical Sciences, 158 (6). pp. 895-898. ISSN 1072-3374

    O'Farrell, Anthony G. and Short, Ian (2009) Reversibility in the Diffeomorphism Group of the Real Line. Publicacions Matemàtiques, 53 (2). pp. 401-405. ISSN 0214-1493

    Gill, Nick and O'Farrell, Anthony G. and Short, Ian (2009) Reversibility in the Group of Homeomorphisms of the Circle. Bulletin of the London Mathematical Society, 41. pp. 885-897. ISSN 1469-2120

    O'Farrell, Anthony G. and Ahern, Patrick (2009) Reversible biholomorphic germs. Computational Methods and Function Theory, 9 (2). pp. 473-484. ISSN 1617-9447

    O'Farrell, Anthony G. (2008) Compositions of Involutive Power Series, and Reversible Series. Computational Methods and Function Theory, 8. pp. 173-193. ISSN 1617-9447

    Lávička, Roman and O'Farrell, Anthony G. and Short, Ian (2007) Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143 (1). pp. 57-69. ISSN 1469-8064

    O'Farrell, Anthony G. (2006) A quaternionic gem. Irish Mathematics Teachers' Association Newsletter (105). pp. 16-25.

    O'Farrell, Anthony G. (2005) The Western Front. Bulletin of the Irish Mathematical Society, 57 (Summer). pp. 81-91. ISSN 0791-5578

    O'Farrell, Anthony G. (2004) Conjugacy, involutions, and reversibility for real homeomorphisms. Bulletin of the Irish Mathematical Society, 54 (Winter). pp. 41-52. ISSN 0791-5578

    O'Farrell, Anthony G. (2004) When uniformly-continuous implies bounded. Bulletin of the Irish Mathematical Society, 53 (Summer). pp. 53-56. ISSN 0791-5578

    Allan, Graham and Kakiko, Grayson and O'Farrell, Anthony G. and Watson, R.O. (1998) Finitely-Generated Algebras of Smooth Functions, in One Dimension. Journal of functional Analysis, 158. pp. 458-474. ISSN 0022-1236

    O'Farrell, Anthony G. (1997) An Example on Sobolev Space Approximation. Bulletin of the London Mathematical Society, 29 (4). pp. 470-474. ISSN 1469-2120

    Dowling, Thomas and O'Farrell, Anthony G. (1995) Affine transformations and analytic capacities. Transactions of the American Mathematical Society, 347. pp. 2643-2655. ISSN 0002-9947

    Lord, D.J. and O'Farrell, Anthony G. (1994) Boundary smoothness properties of Lipα analytic functions. Journal d’Analyse Mathématique (63). pp. 103-119. ISSN 1565-8538

    O'Farrell, Anthony G. and Perez-Gonzalez, Fernando (1992) Pointwise bounded approximation by polynomials. Mathematical Proceedings of the Cambridge Philosophical Society, 112 (1). pp. 147-155. ISSN 1469-8064

    Watson, R.O. and O'Farrell, Anthony G. (1992) The tangent stars of a set, and extensions of smooth functions. Journal fur die reine und angewandte Mathematik, 430. pp. 109-138. ISSN 0075-4102

    O'Farrell, Anthony G. (1990) A series of surprises. Irish Mathematics Teachers' Association Newsletter (73). pp. 28-33.

    O'Farrell, Anthony G. (1985) Rabbit mathematics. Irish Mathematics Teachers' Association Newsletter (58). pp. 30-40.

    O'Farrell, Anthony G. and O'Cairbre, Aongus (1982) News for complex variables teachers. Bulletin of the Irish Mathematical Society, 5 (September). pp. 28-30. ISSN 0791-5578

    O'Farrell, Anthony G. (1982) Complex powers. Irish Mathematics Teachers' Association Newsletter (49). pp. 18-32.

    O'Farrell, Anthony G. and Kirk, W.J. (1981) Roots of real polynomials. Irish Mathematics Teachers' Association Newsletter (4). pp. 24-27.

    O'Farrell, Anthony G. (1975) Localness of Certain Banach Modules. Indiana University Mathematics Journal, 24 (12). pp. 1135-1141. ISSN 0022-2518

    Book Section

    O'Farrell, Anthony G. (2006) Welcome Address for First Science Mathematics. In: What Price the University? Perspectives on the Meaning and Value of Higher Education from the National University of Ireland, Maynooth. National University of Ireland Maynooth, Maynooth, Ireland, pp. 182-188. ISBN 0901519766

    O'Farrell, Anthony G. (1991) Capacities in function theory. In: Potential theory : proceedings of the International Conference on Potential Theory, Nagoya (Japan) August 30-September 4, 1990. Walter de Gruyter, Berlin, New York, pp. 93-105. ISBN 9783110128123

    O'Farrell, Anthony G. (1984) Restriction algebras. In: Complex analysis and applications, 81, Proceedings of the International Conference on Complex Analysis and Applications, Varna, September 20-27, 1981. Bulgarian Academy of Science, Sofia.

    Monograph

    Barry, Patrick D. and O'Farrell, Anthony G. (2014) Geometry in the Transition from Primary to Post-Primary. Working Paper. arXiv.

    San Martin, Jesus and O'Farrell, Anthony G. (2012) A general stability criterion for switched linear systems having stable and unstable subsystems. Working Paper. Elsevier. (Submitted)

    O'Farrell, Anthony G. (2012) Reversibility Questions in Groups arising in Analysis. Working Paper. National University of Ireland Maynooth. (Unpublished)

    O'Farrell, Anthony G. (2011) A Little Help From My Friends. Working Paper. National University of Ireland Maynooth. (Unpublished)

    O'Farrell, Anthony G. and Zaitsev, Dmitri (2011) Formally-Reversible Maps of C2. Working Paper. National University of Ireland Maynooth. (Unpublished)

    Buckley, Stephen M. and O'Farrell, Anthony G. (2011) Wiring Switches to Light Bulbs. Working Paper. (Preprint) Department of Mathematics, National University of Ireland. (Unpublished)

    This list was generated on Thu Jul 18 23:25:10 2024 UTC.